I am on peginterferon-riba and my question is, will antibiotics for the possible ear infection , if given, adversely my peg-riba treatment? I am at week 8 to tx.
My ears itched for at least 10 months before tx. Strangely, when I began tx, the itching ear stopped for about the first 4 weeks.
I have had a trobbing ear ache for 2 days, outer ear is swollen. My ears began itching about 2 weeks ago & I self medicated & used qtips in attempt to relieve itching. will go to MD tomorrow or Urgent care.
Any info on itching ears during HCV tx would be greatly appreciated.
I was using Floxin ear drops and taking an antibiotic called SMZ-TMP for an ear infection when I started peg-riba treatment 6 weeks ago. Neither is listed in the drug interaction guides as being contra-indicated with the hep C drugs. However, I am under the impression that the SMZ-TMP made it even harder to stay hydrated than it is already on TX. Just had my first viral load test since starting TX today; I'll let you know if I flunked!
As always, just tell your Doctor what medications you are taking when he is going to prescribe something new for you. My GP carries a palm pilot in his lab coat that he looks up drug interactions on. Best of luck to you!
Thank you for the info. I will mention the Floxin and SMZ-TMP to the MD. That is great your MD carries the palm pilot to check out the interactions on the spot. I will definitely notice if my Doc is that efficient!
Very best wishes to you with your first viral load. I know it is difficult to wait for results. I don't think we flunk on the first! We have many more to go.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.